Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does postinor2 give withdrawal bleeding as a side effect ?

My last period was on 26th to 4th June. Had postinor2 within 24hrs after condom broke (8th June). Had bleedings on 15th June. But I m not sure if it s period because it s lighter and it is black-dark dried blood or reddish-brown blood (Alot. but not as much as normal period) Is this normal period or is this the side-effects(bleeding)? This means my period started 10days earlier? And if it s withdrawal bleeding, This means I ll have my period within the next few days or the next month? Thanks!
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for query
It is a withdrawal bleeding after taking postinr-2 .It is side effect of postinor-2,So don`t worry ,next cycle may be in time or early
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
So my period will come in a few days time? Thanks so much! (:
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor